IJPAM: Volume 106, No. 3 (2016)
TWO MAPPINGS SATISFYING GENERALIZED
CONTRACTIVE CONDITION IN CONE METRIC SPACE
Disha Institute of Management and Technology
Department of Basic Sciences and Humanities
NIT Manipur, Imphal,795001, INDIA
Abstract. In this paper, we prove the existence and uniqueness of a common coupled fixed point theorem in complete cone metric space for a pair of mappings satisfying a generalised contractive condition. Some results are also given in the form of corollaries. The results are also verified with the help of example.
Received: September 16, 2015
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: cone metric space, mixed monotone property, coupled fixed point, fixed point theorems
Download paper from here.
DOI: 10.12732/ijpam.v106i3.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 791 - 799